# SDR P2EA98191

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 286-303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN INTERNAL DOUBLER DISBONDED FROM BS 286 TO BS 303, BETWEEN STRINGER 4RT AND STRINGER 5 RT.  REPAIRED FUSELAGE INTERNAL DOUBLER FROM BS 286 TO BS 303 PER SRM 53-30-3, FIG 17, DETAIL 1.  (M)
